Finding a boundary for a Hilbert cube manifold

T. A. Chapman University of Kentucky, Lexington, Ky, USA L. C. Siebenmann Université de Paris-Sud, Orsay, France

TBD mathscidoc:1701.331502

Acta Mathematica, 137, (1), 171-208, 1975.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 255 downloads ] [ 0 comments ] [ Cited by 41 ]
@inproceedings{t.1975finding,
  title={Finding a boundary for a Hilbert cube manifold},
  author={T. A. Chapman, and L. C. Siebenmann},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203241137240211},
  booktitle={Acta Mathematica},
  volume={137},
  number={1},
  pages={171-208},
  year={1975},
}
T. A. Chapman, and L. C. Siebenmann. Finding a boundary for a Hilbert cube manifold. 1975. Vol. 137. In Acta Mathematica. pp.171-208. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203241137240211.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved